# SDR ABXA9700837

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: D048984
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CUSP WEB AT RBL 46, STA 218 WAS FOUND CRACKED.  THE CUSP WEB WAS REPLACED IAW DC9 SRM 51-30-1.
